zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Weak convergence to fractional Brownian motion and to the Rosenblatt process. (English) Zbl 0303.60033

MSC:
60G10Stationary processes
60G15Gaussian processes
60J65Brownian motion
60F05Central limit and other weak theorems
WorldCat.org
Full Text: DOI
References:
[1] Billingsley, P.: Convergence of Probability Measures. New York: Wiley 1968 · Zbl 0172.21201
[2] Davydov, Y.A.: The invariance principle for stationary processes. Theor. Probability Appl. 15, 487-498 (1970) · Zbl 0219.60030 · doi:10.1137/1115050
[3] de Haan, L.: On regular variation and its application to the weak convergence of sample extremes. Math. Centre Tracts 32, Math. Centre, Amsterdam (1970) · Zbl 0226.60039
[4] Feller, W.: An Introduction to Probability Theory and its Applications 2. 2nd ed. New York: Wiley 1971 · Zbl 0219.60003
[5] Gisselquist, R.: A continuum of collision process limit theorems. Ann. Probability 1, 231-239 (1973) · Zbl 0263.60047 · doi:10.1214/aop/1176996976
[6] Lamperti, J.: Semi-stable stochastic processes. Trans. Amer. Math. Soc. 104, 62-78 (1962) · Zbl 0286.60017 · doi:10.1090/S0002-9947-1962-0138128-7
[7] Lukacs, E.: Characteristic Functions. 2nd ed. New York: Hafner 1970 · Zbl 0201.20404
[8] Mandelbrot, B.: Limit theorems on the self-normalized range for weakly and strongly dependent processes. Z. Wahrscheinlichkeitstheorie verw. Geb. 31, 271-285 (1975) · Zbl 0288.60033 · doi:10.1007/BF00532867
[9] Mandelbrot, B.: Statistical methodology for non-periodic cycles: from the covariance to R/S analysis. Ann. Econ. and Social Measurement 1, 259-290 (1972)
[10] Mandelbrot, B., McCamy, K.: On the secular pole motion and the Chandler wobble. Geophys. J. Roy. Astron. Soc. 21, 217-232 (1970)
[11] Mandelbrot, B., van Ness, J.W.: Fractional Brownian motion, fractional noises and applications. SIAM Rev. 10, 422-437 (1968) · Zbl 0179.47801 · doi:10.1137/1010093
[12] Mandelbrot, B., Wallis, J.R.: Noah, Joseph and Operational hydrology. Water Resources Research 4, 909-918 (1968) · doi:10.1029/WR004i005p00909
[13] Mandelbrot, B., Wallis, J.R.: Robustness of the rescaled range and the measurement of the long run statistical dependence. Water Resources Research 5, 967-988 (1969) · doi:10.1029/WR005i005p00967
[14] Rosenblatt, M.: Independence and dependence. Proc. 4th Berkeley Sympos. Math. Statist. Probab. pp. 411-443. Berkeley: Univ. Calif. Press 1961 · Zbl 0105.11802
[15] Rozanov, Y.A.: Stationary Random Processes. San Francisco: Holden-Day 1967 · Zbl 0152.16302
[16] Spitzer, F.: Uniform motion with elastic collision of an infinite particle system. J. Math. Mech. 18, 973-989 (1969) · Zbl 0184.21102
[17] Sun, T.C.: Some further results on central limit theorems for non-linear functions of a normal stationary process. J. Math. Mech. 14, 71-85 (1965) · Zbl 0138.10803
[18] Taqqu, M.: Note on evaluations of R/S for fractional noises and geophysical records. Water Resources Research 6, 349-350 (1970) · doi:10.1029/WR006i001p00349
[19] Taqqu, M.: Limit theorems for sums of strongly dependent random variables. Ph.D. thesis, Columbia Univ. (1972)